I keep getting these pimples only on my buttocks and sometimes it also grows on the anus causing pain while passing motions.
The pimples also hurt when I sit. This is happening for about a year now. I apply some ointment and it goes away and reoccurs.
Why does it happen? What kind of doctor do I need to consult with?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hello there...I can understand your concern. What ointment are you applying? If it's a steroid creams, then it will only exacerbate the condition. What you are trying to describe could be recurrent furunculosis. It is more common among diabetics. So get checked for it once. To review your lesion, consult a dermatologist .
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.